Hair loss is found among people with Bladder infection, especially for people who are female, 30-39 old, take medication Ciprofloxacin and have Urinary tract infection. We study 84 people who have Hair loss and Bladder infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Bladder infection can be treated by Macrobid, Cipro, Ciprofloxacin hydrochloride, Nitrofurantoin, Bactrim (latest reports from 73,693 Bladder infection patients)
Hair loss has been reported by people with loss of libido, rashes, drug ineffective, stress and anxiety, erection problems (latest reports from 47,536 Hair loss patients).
On Aug, 22, 2016
84 people who have Bladder Infection and Hair Loss are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am 35 y old woman and takeing bisoprolol furmate for 2 months now 5mg once a day, also had propranol 80mg for a month before , is possible that I'm loosing my hair and weight [10kg in 3 months) becouse I am taking bisoprolol or that's the efect of propranol? thank You for support
Since beginning anastrozole April 1, 2016 for Breast Cancer, I have had noticable thinning of my skin, veins and hair, vaginal and skin dryness, extreme fatigue, increased migraines and joint pain. Then suddenly on June 21, 2016 I experienced a gastrointestinal angiodysplasia hemorrhage. Has ...
I have been losing hair at an alarming rate for about 6 months. I have been taking linzess for a little over 2 years. I just discovered tonight that linzess might be the cause! I hate to stop taking it but I have to!
Hi, I've been taking Gabapentin for about 1 month now and all of a sudden, BOOM!, losing hair by the clump-full and now i almost have no hair at all. That fast it is gone. My question is, if I stop taking it NOW, can my hair grow back or is this permanent?
I have Ramsay Hunt Syndrome (facial nerve condition) and so I am taking Gabapentin 100mg twice a day. I started in October 2013 and since then I have been averaging a Urinary Tract Infection every 6 weeks. Once our doctor friend reviewed my medications, he suspected that Gabapentin may be the ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.